# SDR ASAA2014112209728

- Difficulty date: November 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,895 hours, 8,864 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND MAINTENANCE MESSAGE 73-31372, UPPER EGT SECTORS READING HIGH, FOR NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000. FAULT NO LONGER EXISTS.
